# SDR DALA2017032002226

- Difficulty date: March 8, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 202-239
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE FLOOR SUPPORT BS 202-218, 221-239, LBL 14 CORRODED.   REPLACED THE FLOOR SUPPORT IAW DWG 9936535.
